# SDR EISA97224

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 106081917
- Condition: Failed
- Location: Nr 3 Le Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FLT 370, THE L/E FLAPS LGHT ON THE PILOT PANEL ILLUMINATED.  POSITION TEST INDICATED AMBER IN TRANSIT LIGHT OR, NR 3 L/E FLAP.  PERFORMED EMERGENCY CHECK LIST.  L/E FLAP NR 3 REMAINED IN TRANSIT.  REMOVED AND REPLACED NR 3 FLAP POSITION SWITCH PER MM 27-82-1.  OPS CHECK GOOD.  (M)
